• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

medication losing effect?

H

hello

New member
Joined
Nov 27, 2009
Messages
4
hi, i have a brother that who had health type delusions 16 months ago. he was put on effexor xl150mgs per day and seroqual xr 600mg. He improved dramatically but in the past few weeks , delusions are returing with accompanying panic attacks. There was a period of days/weeks when he may have not been taking medication but he had definately been taking it for the past few weeks so it looks dissappointing. He still hasn't gone back to get his medication checked as hes an unwilling patient at the best of times. has anyone any experience of medication losing its effect? thanks.
 
A

Ainsworth

Guest
hello, hello :D

i feel one of my meds isnt having the effect it did but i was a zombie for the first month. now im feeling things again and the emotions are back, along with the triggers and depression.

im not a good patient either and have an appointment next week, i have a feeling they will put the med up so will be back to zombie land again. it not actually a good place to be. :unsure:
 
H

hello

New member
Joined
Nov 27, 2009
Messages
4
Thanks. I hope things work out for you.
 
P

phoenixx

Well-known member
Joined
Nov 19, 2009
Messages
81
Location
in a waking dream
yes i was tacken off risperidone because of weight gainn and the zombie effect it had on me am now tacking 600mgs serouquel was feeling okay for the fist month but now all my symptoms are returning like hearing voices and hallucinations is this happening to any one else on this medication?
 
K

Kate31

Active member
Joined
Nov 27, 2009
Messages
40
same meds

Hi, i am on same meds and if i miss even 1 dose it can make me quite unwell.

the effexor got incrased after a month from 150 to 225 and seroquel got incresed from 150 to 300 afer a year,for a year since my doses changed i have been ok and no hospitalisatios all year since.

I'd try to see GP/psych to revie meds as dose change can make all the difference.
 
P

phoenixx

Well-known member
Joined
Nov 19, 2009
Messages
81
Location
in a waking dream
i am now tacking 10mgs abilify and 600mgs seroquel not alot of change at the moment has only been 3 days tacking new med im also tacking zopiclone to help me sleep thrugh without getting terrible nightmares this is working well and one lorazapine a day to take the edge of things..
 
Top